# SDR UIEA2019060704410

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,459 hours, 18,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T00131
- Part serial: 07162H8848
- Condition: Malfunctioned
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW, SWAPPED SENSOR WIRING AT TB 324 PER FIM 30-41 FT 804. (REF NON-MEL 110386). ( R/R L2 WINDOW PANE IAW CMM 56-11-12. INSTALLED L2 WINDOW IAW AMM 56-11-02. RECONNECTED WINDOW SENSOR AT TB 234 IAW AMM 30-41-00. BACK TO PRIMARY SENSOR, OPS NORMAL.  )
